Please use this identifier to cite or link to this item:
Title: The surface c-c on Jacobi varieties and 2nd order theta functions
Author: Welters, G. E. (Gerald E.), 1947-
Keywords: Corbes algebraiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1984
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 24
Note: Preprint enviat per a la seva publicació en una revista científica: Acta Mathematica. Volume 157 (1986), 1-22. []
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N024.pdf944.66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.